# SDR CALA2025021902370

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 108,233 hours, 19,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG HYD SMELL REPORTE D FROM FA DURING GEAR EXTENSION. VERIFIED STRONG HYDRAULIC SMELL IN FWD CABIN. NO SMELL NOTED IN MID OR AFT CABIN CONDITIONAL INSPECTION 05-51-50 HAS BEEN REPLACED BY ECRA 0500-01016 PERFORMED CONDITION INSPECTION, SMOKE/ODOR IN THE FLIGHT DECK/CABIN IN REFERENCE TO AMM 05-51-58-800-801-C3. AFTER RUNNING PACKS IN VARIOUS CONDITIONS WITH TRIM AIR ON AND OFF, RECIRC FANS ON AND OFF, TEMP SELECTORS COLD TO HOT, AND OFF BOTH APU AND E1 BLEED SOURCES, UNABLE TO DUPLICATE ANY SMELLS ORIGINATING FROM AIR.CONDITIONING SYSTEM. INSPECTED GALLEYS AND RAN OVENS, NO SOURCE OF SMELLS NOTED. INPECTED AROUND BELLY AND GEAR FOR HYDRAULIC LEAKS, NONE NOTED AT THIS TIME. NO SUSPECTED HYDRAULIC SMELL, UNAB.
